# SDR SWAA2022042085179

- Difficulty date: March 17, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD ENTRY DOOR CENTER SCUFF PLATE INBOARDSUPPORT AT B.S. 328 - B.S. 360; L.B.L. 60; W.L. 208.1. / [01] REMOVED CORROSION ON FWD ENTRY DOOR CENTER SCUFF PLATE INBOARDSUPPORT AT BS 328 TO BS 360 ;LBL 60; WL 208.1. IAW SR 51-10-02 PARA#15;EVALUATED ALL REWORKED AREA;THE DEPPEST AREA ;BS 360 LBL 60 WL 208.1;DIMENSION L=3'X W =1' X DEPTH= 0.011; ORIGINAL THICKNESS 0.080' REMAINING THICKNESS 0.069;FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15-1A-1 PARA#4.C (2)(A}DETAIL D;TOOL USED ID:ATS2318 DATE DUE 05/2022;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] LOCATED AND DRILLED FWD ENTRY DOOR CENTER SCUFF PLATE INBOARDSUPPORT AT BS 312 TO BS 347 ;LBL 60 WL 208.1 PO#1427810-1 P/N 141A8112-20 IAW SRM 51-40-05 AND DWG 141A8110-REV:-.;[04] VERIFIED ACTION 3;[05] OK TO INSTALL FED CENTER SCUFF PLATE INBOARDSUPPORT AT BS 312 TO BS 347 ;LBL 60 WL 208.1;[06] VERIFIED CORRECTIVE ACTION 5. OK TO INSTALL;[07] INSTALLED ON FORWARD ENTRY DOOR CENTER SCUFF PLATE INBOARD SUPPORT BTW. BS 312 TO BS 347 ;LBL 60 WL 208.1 IAW SRM 51-40-02-0G-0. DWG# 141A8110.;[08] VERIFIED CORRECTIVE ACTION 7.;[09] INDEPENDENT INSPECTION COMPLETE
